Please use this identifier to cite or link to this item:
Title: On the inverse problem of Galois theory
Author: Vila, Núria (Vila i Oliva)
Keywords: Teoria de Galois
Teoria de nombres
Galois theory
Number theory
Issue Date: 1992
Publisher: Universitat Autònoma de Barcelona
Abstract: The problem of the construction of number fields with Galois group over Q a given finite groups has made considerable progress in recent years. The aim of this paper is to survey the current state of this problem, giving the most significant methods developed in connection with it.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1992, vol. 36, num. 2, p. 1053-1073
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
062724.pdf547.16 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.